Ask a doctor

Dropping and freezing eyebrows, what should I do after bad Botox injections?

I'm 29 years old and a mother of three before three weeks I had botox that ruined my life i can't focus on my kids or on my life my forheaf is totally frozen there is almost no movement of the eyebrows and my eye brows are drooping which lead to cover my whole eyelid pls pls tell me anything to make me happy when exactly I start to move my eye brows and the drooping will go away? Since the doctor that inject me is in Lebanon and I'm in Iraq and the concentration of botox effect the duration of it ?

Doctor Answers (4)

Dropping and freezing eyebrows, what should I do after bad Botox injections?

+1
I sorry to hear of your experience, unfortunately theres nothing you can do to speed the effects of Botox, this could last up to 4 months if not sooner to metabolize 


Los Angeles Plastic Surgeon
5.0 out of 5 stars 204 reviews

Dropping and freezing after bad Botox

+1
This is hard to comment on since the vials would be different. However, a normal treatment for the forehead would be about 20 units and would last about 3-4 months. After that time, things will start returning to normal and you should get full movement back within 6 months. It will get better in time.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

Bad Botox, What To Do

+1
Unfortunately, you'll have to wait 3-4 months for the effects of the Botox to wear off.  It will not be permanent.  In the future it would be best to see a board certified dermatologist with expertise in injecting neuromodulators.  If you are having trouble with your eyelid opening and closing, there are topical eyedrops that can be used to help the muscle become a little stronger.  I would contact your doctor with your concerns.  I wish you the best of luck, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
5.0 out of 5 stars 34 reviews

You might also like...

Bad result from Botox

+1
I would suggest you see a board certified dermatologist with experience with Botox injections to evaluate to see if anything can be done. The good news is that the untoward effects of botox are temporary. 

Steven Hacker, MD
West Palm Beach Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.